Timonium Alert

Please note we will operate on adjusted hours December 24-26, December 31, and January 1.

August 2017 Events Calendar | acac Baltimore

acac Baltimore August 2017 Staycation Events

We have lots of fun events happening at our acac Baltimore clubs this summer! Here is what is in store for August!

Are you on our VIP Staycation email list? By being on the list, you could WIN some awesome prizes this summer! Click here to sign up.

Date Time Description Location
Tue. 8/1 5:00 – 5:45pm PT Bootcamp with Stacy Kelly TM
Wed. 8/2 5:30 – 6:30pm Weigh in Wednesday with Healthy Snacks TM, HV
Thur. 8/3 12:00 – 12:45pm Lunch Break Bootcamp with Patrick Lacey HV
Thur. 8/3   KZ Outside Sand Art TM
Fri. 8/4   First Fridays – Bring a guest FREE TM, HV
Sat. 8/5 7:00am Outdoor Ride Series on the NCR Trail – 10-mile Ride TM, HV
Mon. 8/7   Weekly Staycation Prize Drawing TM, HV  
Mon. 8/7   Spa Towel Surprise HV
Mon. 8/7 9:30 – 10:30am Advanced Cycle Ride – 60-minute Studio Ride  TM
Tue. 8/8 5:00 – 5:45pm F.I.R.S.T. Bootcamp with Paul Charbonnier TM
Tue. 8/8 5:30 – 6:00pm Welcome to Cycle: Beginner Rides TM
Wed. 8/9 9:30 – 10:30am Weigh in Wednesday with Healthy Snacks TM
Wed. 8/9 11:00am – 12:00pm Weigh in Wednesday with Healthy Snacks HV
Thur. 8/10 4:30 – 6:00pm Family Swim Pool Party TM
Thur. 8/10 5:30pm Sunset Yoga HV
Sat. 8/12 7:00am Outdoor Ride Series on the NCR Trail – 15-mile Ride TM, HV
Mon. 8/14   Weekly Staycation Prize Drawing  
Mon. 8/14   Spa Water Tastings HV
Mon. 8/14 9:30 – 10:45am Advanced Cycle Rides – 75-minute Studio Ride  TM
Tue. 8/15   Spot the Pineapple – spot a pineapple sticker and win a prize! HV
Tue. 8/15 5:00 – 5:45pm PT Bootcamp with Carlos Dorsey TM
Tue. 8/15 5:30 – 6:00pm Welcome to Cycle: Beginner Rides – 30-minute Ride TM
Wed. 8/16 5:30 – 6:30pm Weigh in Wednesday with Healthy Snacks TM, HV
Fri. 8/18   BFF Day  TM, HV
Sat. 8/19 7:00am Outdoor Ride Series on the NCR Trail – 20-mile Ride TM, HV
Sat. 8/19 5:30 – 8:00pm Kids Night Out TM
Mon. 8/21   Weekly Staycation Prize Drawing  
Mon. 8/21   Spa Towel Surprise HV
Mon. 8/21 9:30 – 11:00am Advanced Cycle Rides – 90-minute Studio Ride TM
Mon. 8/21 5:30 – 6:30pm After Work Bootcamp with Patrick L. HV
Tue. 8/22 5:30 – 6:15pm Welcome to Cycle: Beginner Rides – 45-minute Ride TM, HV
Wed. 8/23 5:00 – 6:00pm Weigh in Wednesday with Healthy Snacks TM, HV
Thur. 8/24 4:30 – 6:00pm Family Swim Pool Party TM
Thur. 8/24 5:30 – 7:00pm Field Day & End of Summer BBQ HV
Thur. 8/24 5:45 – 6:30pm Beginner Balance Board Class with Karen A. ($) – in the pool TM
Fri. 8/25   BFF Day TM, HV
Fri. 8/25 10:30am – 12:30pm KZ Back-to-School Snow Cones  TM
Sat. 8/26 7:00am Outdoor Ride Series on the NCR Trail – 25-mile Ride TM, HV
Mon. 8/28   Weekly Staycation Prize Drawing  
Mon. 8/28   Spa Water Tastings HV
Mon. 8/28 9:30 – 10:30am Advanced Cycle Rides – Contest Ride TM
Tue. 8/29 5:00 – 5:45pm PT Bootcamp with Stacy Kelly TM
Wed. 8/30 9:30 – 10:30am Weigh in Wednesday with Healthy Snacks TM
Wed. 8/30 11:00am – 12:00pm Weigh in Wednesday with Healthy Snacks HV